Article

Dominating sets and eigenvalues of graphs

Details

Citation

Rowlinson P (1994) Dominating sets and eigenvalues of graphs. Bulletin of the London Mathematical Society, 26 (2), pp. 248-254. https://doi.org/10.1112/blms/26.3.248

Abstract
The paper is concerned with dominating sets which arise naturally from a star partition of a finite graph. Techniques from linear algebra are used to construct certain graphs in which a dominating set is minimal.

Journal
Bulletin of the London Mathematical Society: Volume 26, Issue 2

StatusPublished
Publication date31/05/1994
PublisherOxford University Press for London Mathematical Society
ISSN0024-6093

People (1)

People

Professor Peter Rowlinson
Professor Peter Rowlinson

Emeritus Professor, Mathematics